# SDR IPXA2022012578284

- Difficulty date: January 14, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 143N545728
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO COMPARTMENT, FLOOR PANEL 252XLF DAMAGEDFABBED PANEL 252XLF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO B757-5320-9692-K
